# SDR DALA2022061704231

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 62,953 hours, 28,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9269322) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS AT L2 ENTRY DOOR WOULD NOT ILLUMINATE. REMOVED & REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW B737 AMM 33-51. TEST OK.
